# SDR AU000201012

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: 10153060497
- Condition: Failed
- Location: Seat Belt
- Component: Amsaftyequip, 1579510014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) LAP BELT BUCKLE WOULD NOT LATCH.  MECHANISM INSIDE BUCKLE WAS JAMMED OPEN.
